A short and constructive proof of Tarski's fixed-point theorem. Echenique, F. International Journal of Game Theory, 33(2):215–218, 2005.
A short and constructive proof of Tarski's fixed-point theorem [link]Paper  doi  abstract   bibtex   
I give short and constructive proofs of Tarski's fixed-point theorem, and of Zhou's extension of Tarski's fixed-point theorem to set-valued maps.
@Article{ref1tarski,
author="Echenique, Federico",
title="A short and constructive proof of Tarski's fixed-point theorem",
journal="International Journal of Game Theory",
volume="33",
number="2",
year="2005",
pages="215--218",
abstract="I give short and constructive proofs of Tarski's fixed-point theorem, and of Zhou's extension of Tarski's fixed-point theorem to set-valued maps.",
issn="1432-1270",
doi="10.1007/s001820400192",
url="http://dx.doi.org/10.1007/s001820400192"
}
Downloads: 0